# SDR HNAA2014042800141

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 48,048 hours, 53,614 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISBONDING AROUND PREVIOUS REPAIR.  FABRICATED REPLACEMENT SKIN IAW OEM DG 85220498, DRILLED, DEBURRED AND PRIMED IAW EO8-52-11-0439.
